Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016 (2016), Article ID 9784592, 8 pages
Research Article

Best Proximity Point Theorem in Quasi-Pseudometric Spaces

Department of Nonlinear Analysis, Faculty of Mathematics and Computer Science, University of Łódź, Banacha 22, 90-238 Łódź, Poland

Received 24 October 2015; Revised 17 December 2015; Accepted 20 December 2015

Academic Editor: Ngai-Ching Wong

Copyright © 2016 Robert Plebaniak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert Plebaniak, “Best Proximity Point Theorem in Quasi-Pseudometric Spaces,” Abstract and Applied Analysis, vol. 2016, Article ID 9784592, 8 pages, 2016. doi:10.1155/2016/9784592